Publication
Title
Reduction of Hochschild cohomology over algebras finite over their center
Author
Abstract
We borrow ideas from Grothendieck duality theory to noncommutative algebra, and use them to prove a reduction result for Hochschild cohomology with tensor decomposable coefficients for noncommutative algebras which are finite over their center. This generalizes a result over commutative algebras by Avramov, Iyengar, Lipman and Nayak. (C) 2015 Elsevier B.V. All rights reserved.
Language
English
Source (journal)
Journal of pure and applied algebra. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0022-4049
Volume/pages
219:10(2015), p. 4368-4377
ISI
000356201600004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2015
Last edited 12.07.2017
To cite this reference